# SDR FDEA201108053104

- Difficulty date: August 5, 2011
- Submitted: August 8, 2011
- Operation: Air carrier
- Aircraft: N928FD
- Make and model: Boeing 757-28A
- Aircraft serial: 24369
- Aircraft time: 90,660 hours, 26,332 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Part number: MPN22039241
- Condition: Disconnected
- Location: A/C Pack
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON DEPARTURE WITH LT PACK MEL'D, RECEIVED "RT PACK TRIP". COULD NOT PRESSURIZE ACFT.  FOUND DUCT DISCONNECTED FROM TOP OF R/H HEAT EXCHANGER AND FROM THE ACM COMPRESSOR OUTLET,  INSTALLED DUCT WITH NEW COUPLER AND PERI SEALS IAW AMM ACM.  R & R SECTION.  FOUND REMAINING 2 DUCTS COMING FROM ACM TO HAVE THEIR CONNECTING BOLTS VERY LOOSE; TIGHTENED SAME,  OPS CHECKED RT PACK IS NORMAL REF AMM 21-51-03-4 SUBTASK 21-51-03-434-033.
